# SDR CALA2022090202252

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040920200
- Condition: None
- Location: Fr59-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-4-6001 DURING LOCATED FR59-60 STR 37R SRM 53-00-11 FIG 2 04 USED NOT LOCATED IN CURRENT SRM. DOES NOT COMPLY WITH 14 CFR 121.1109 PER AMM 51-00-80-200-801C1 FLOW CHART 3() REMOVED AND REPLACED DOUBLER IAW ECRA 5341-01331. EMP# V935774 W ORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34983.
